# SDR REXA2022110800959

- Difficulty date: September 9, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670333405
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION FOUND NLG AFT DOOR HINGES TO BE CORRODED AND REQUIRE REPLACEMENT      REMOVED AND REPLACED NLG AFT DOOR HINGES ON A/C SIDE IAW CRJ 900 SRM 51-42-21-001-001-A01. P/N'S CC670-33340-5 AND CC670-33340-6.
